# SDR CA980417016

- Difficulty date: April 8, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna R182
- Propeller: Mcauly B2D34C214
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Downlock
- Part number: 12805042
- Condition: Leaking
- Location: Lt Mlg
- Part time: 3,708 hours
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

(CAN) LEFT DOWNLOCK ACTUATOR NOT GOING FULL TRAVEL, LEFT GEAR PARTIALLY LOCKED, BUT MICROSWITCH NOT ACTIVATED IF FULL TRAVEL NOT REACHED.  NEW SEALS INSTALLED.  SWING SERVICEABLE.
